Uçum, AliKeçilioğlu, Osmanİlarslan, Kazım2020-06-252020-06-252016Uçum, A., Keçilioğlu, O., İlarslan, K. (2016). Generalized Bertrand Curves with Spacelike (1,3)(1,3)-Normal Plane in Minkowski Space-Time. Turkish Journal of Mathematics, 40(3), 487 - 505.1300-00981303-6149https://app.trdizin.gov.tr/publication/paper/detail/TWpRME56TTVPUT09https://hdl.handle.net/20.500.12587/1430In this paper, we reconsider the (1, 3) -Bertrand curves with respect to the casual characters of a (1, 3) -normal plane that is a plane spanned by the principal normal and the second binormal vector fields of the given curve. Here, we restrict our investigation of (1, 3) -Bertrand curves to the spacelike (1, 3) -normal plane in Minkowski space-time. We obtain the necessary and sufficient conditions for the curves with spacelike (1, 3) -normal plane to be (1, 3) -Bertrand curves and we give the related examples for these curves.eninfo:eu-repo/semantics/openAccessMatematikGeneralized Bertrand Curves with Spacelike (1,3)(1,3)-Normal Plane in Minkowski Space-TimeArticle403487505244739